# SDR DALA2020033002061

- Difficulty date: March 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION ON FLOOR SUPPORT FROM STA 1380 TO STA 1440 RBL 20 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00173, FLOOR SUPPORT FROM STA 1380 TO STA 1440 RBL 20 AT AFT CARGO COMPARTMENT, C2 WAS REPLACED PER DWG REV B AND B757-300 SRM. (1538238)
